# SDR CA160304011

- Difficulty date: March 1, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Engine: Pwa PT6A41
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Wheel
- Part number: 304929101
- Condition: Cracked
- Location: Engine
- Part time: 3,993 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AT OVERHAUL, THE SUBJECT CT DISK WAS FOUND WITH A CRACK ON THE BALANCE RIM ON THE DOWNSTREAM SIDE.  NO CRACKS ARE ALLOWED IAW OHM 3021443 INSPECTION REQUIREMENTS.  THE COMPRESSOR DISK HAS A LIFE LIMIT OF 10,000 CYCLES.  NOTE: THIS OPERATOR USES ABBREVIATED CYCLE CALCULATIONS, SSN: 1504, FSN 11756 WHICH EQUALS 2529 CYCLES.
